# SDR TRAX200700129

- Difficulty date: January 29, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 21,860 hours, 19,120 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSEWHEEL STEERING MESSAGE AFTER TAKEOFF.  AIRCRAFT RETURNED TO MSN AFTER T/O.  EMERGENCY DECLARED.
